# SDR AALA20170819004

- Difficulty date: August 19, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N979TW
- Make and model: Doug MD 83
- Aircraft serial: 53629
- Aircraft time: 49,875 hours, 25,156 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FUSELAGE SKIN BETWEEN BS 37 AND 110, RIGHT NOSE LANDING GEAR ABOVE AFT STRUT DOOR HINGE BEYOND STOP DRILL.  REPAIRED IAW SRM 53-05-00-001.
